# SDR IXXA06SMN031S

- Difficulty date: January 12, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1548
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK, MAIN CARGO COMPT FLOORBEAM UPPER FLANGE CORRODED AT STA 1548.000 BL 0.  PERFORMED MAJOR REPAIR IAW DC8 SRM 51-2-1 FIG 1 (SHEET 8), TR NR 51-130 DATED 01-26-04.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PG 2P.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D.  CUT OUT CORRODED SECTION + FAB`D REPAIR ANGLE + (02EA) FILLER IAW DC8 SRM 51-2-1 FIG 1 (SHEET 8), DC8 SRM 53-5-2 FIG 3 (SHEET 2) ITEM “D”, DC8 SRM 51-2-0 FIG 50 (SHEET 6).  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-2-1 FIG 1 (SHEET 8, 12), DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE)
